Vol. 257, No. 1, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
Differential Harnack inequalities for nonlinear heat equations with potentials under the Ricci flow

Jia-Yong Wu

Vol. 257 (2012), No. 1, 199–218

We prove several differential Harnack inequalities for positive solutions to nonlinear backward heat equations with different potentials coupled with the Ricci flow. We also derive an interpolated Harnack inequality for the nonlinear heat equation under the 𝜀-Ricci flow on a closed surface. These new Harnack inequalities extend the previous differential Harnack inequalities for linear heat equations with potentials under the Ricci flow.

Harnack inequality, interpolated Harnack inequality, nonlinear heat equation, nonlinear backward heat equation, Ricci flow
Mathematical Subject Classification 2010
Primary: 53C44
Received: 25 June 2011
Revised: 22 February 2012
Accepted: 22 May 2012
Published: 19 June 2012
Jia-Yong Wu
Department of Mathematics
Shanghai Maritime University
Haigang Avenue 1550
Shanghai 201306